Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ W\sp*$-algebras with a single generator


Author: Carl Pearcy
Journal: Proc. Amer. Math. Soc. 13 (1962), 831-832
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1962-0152904-1
MathSciNet review: 0152904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brown, The unitary equivalence of binormal operators, Amer. J. Math. 76 (1954), 414-439. MR 0062355 (15:967e)
  • [2] J. Dixmier, Les algebres d'operateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] J. v. Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. 102 (1929), 370-427.
  • [4] C. Pearcy, A complete set of unitary invariants for operators generating finite $ {W^ \ast }$-algebras of type I, Pacific J. Math. (to appear). MR 0149326 (26:6816)
  • [5] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., New York, 1932. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0152904-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society